Buthinah A Bin Dehaish
Buthinah A Bin Dehaish
kau.edu.sa üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Weak and strong convergence of algorithms for the sum of two accretive operators with applications
BA Bin Dehaish, X Qin, A Latif, HO Bakodah
JOURNAL OF NONLINEAR AND CONVEX ANALYSIS 16 (7), 1321-1336, 2015
842015
Weak convergence of a splitting algorithm in Hilbert spaces
SY Cho, BAB Dehaish, X Qin
Journal of Applied Analysis & Computation 7 (2), 427-438, 2017
612017
A regularization projection algorithm for various problems with nonlinear mappings in Hilbert spaces
BAB Dehaish, A Latif, HO Bakodah, X Qin
Journal of Inequalities and Applications 2015 (1), 1-14, 2015
432015
Fixed point iteration processes for asymptotic pointwise nonexpansive mapping in modular function spaces
BAB Dehaish, WM Kozlowski
Fixed Point Theory and Applications 2012 (1), 1-23, 2012
342012
Browder and Göhde fixed point theorem for monotone nonexpansive mappings
BAB Dehaish, MA Khamsi
Fixed Point Theory and Applications 2016 (1), 1-9, 2016
292016
Mann iteration process for monotone nonexpansive mappings
BAB Dehaish, MA Khamsi
Fixed point theory and applications 2015 (1), 1-7, 2015
292015
Mann iteration process for asymptotic pointwise nonexpansive mappings in metric spaces
I Dehaish, MA Khamsi, AR Khan
Journal of Mathematical Analysis and Applications, 2012
212012
Viscosity splitting methods for variational inclusion and fixed point problems in Hilbert spaces
X Qin, BAB Dehaish, SY Cho
J. Nonlinear Sci. Appl 9, 2789-2797, 2016
142016
A viscosity splitting algorithm for solving inclusion and equilibrium problems
BAB Dehaish, A Latif, HO Bakodah, X Qin
Journal of Inequalities and Applications 2015 (1), 1-14, 2015
122015
Hybrid viscosity approximation methods for general systems of variational inequalities in Banach spaces
A Latif, AE Al-Mazrooei, BAB Dehaish, JC Yao
Fixed Point Theory and Applications 2013 (1), 1-22, 2013
82013
Fixed point theorems for generalized contractive type multivalued maps
BAB Dehaish, A Latif
Fixed Point Theory and Applications 2012 (1), 1-9, 2012
72012
Levy Khinchin formula on commutative hypercomplex system
AM Zabel, BAB Dehaish
Kyungpook Mathematical Journal 48 (4), 559-575, 2008
72008
Fixed point results for multivalued contractive maps
BAB Dehaish, A Latif
Fixed Point Theory and Applications 2012 (1), 1-9, 2012
62012
On monotone mappings in modular function spaces
BAB Dehaish, MA Khamsi
Journal of Nonlinear Sciences and Applications 9 (8), 5219-5228, 2016
52016
On monotone mappings in modular function spaces
BAB Dehaish, MA Khamsi
Journal of Nonlinear Sciences and Applications 9 (8), 5219-5228, 2016
52016
On general system of variational inequalities in Banach spaces
AE Al-Mazrooei, B Dehaish, A Latif, JC Yao
Journal of Nonlinear and Convex Analysis 16 (4), 639-658, 2015
52015
Common fixed points for pointwise Lipschitzian semigroups in modular function spaces
BAB Dehaish, MA Khamsi, WM Kozlowski
Fixed Point Theory and Applications 2013 (1), 1-13, 2013
32013
Monotone asymptotic pointwise contractions
BAB Dehaish, MA Khamsi
Filomat 31 (11), 3291-3294, 2017
22017
Approximating common fixed points of semigroups in metric spaces
BAB Dehaish, MA Khamsi
Fixed Point Theory and Applications 2015 (1), 1-12, 2015
22015
Ishikawa iteration process for asymptotic pointwise nonexpansive mappings in metric spaces
BAB Dehaish
Fixed Point Theory and Applications 2013 (1), 1-13, 2013
22013
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20